Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2018 | Journal Article | IST-REx-ID: 5678
Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry (2018).
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 1064   OA
On the circle covering theorem by A.W. Goodman and R.E. Goodman
A. Akopyan, A. Balitskiy, M. Grigorev, Discrete & Computational Geometry 59 (2018) 1001–1009.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1073   OA
Algorithmic solvability of the lifting extension problem
M. Čadek, M. Krcál, L. Vokřínek, Discrete & Computational Geometry 54 (2017) 915–965.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 534   OA
Finding non-orientable surfaces in 3-Manifolds
B. Burton, A.N. De Mesmay, U. Wagner, Discrete & Computational Geometry 58 (2017) 871–888.
View | Files available | DOI | Download (ext.)
 

Filters and Search Terms

issn=01795376

Search

Filter Publications

Display / Sort

Export / Embed